On the Cardinality of\ sum_2^ 1 Sets of Reals

In Kurt Gödel, Jack J. Bulloff, Thomas C. Holyoke & Samuel Wilfred Hahn (eds.), Foundations of Mathematics. New York: Springer. pp. 58--73 (1969)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-27

Downloads
8 (#1,013,715)

6 months
2 (#259,908)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

On the Cardinality of 1\ Sets of Reals'.R. M. Solovay - 1969 - In Kurt Gödel, Jack J. Bulloff, Thomas C. Holyoke & Samuel Wilfred Hahn (eds.), Foundations of Mathematics. New York: Springer. pp. 58--73.
Mapping a Set of Reals Onto the Reals.Arnold W. Miller - 1983 - Journal of Symbolic Logic 48 (3):575-584.
▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
$Triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
Recursive Approximability of Real Numbers.Xizhong Zheng - 2002 - Mathematical Logic Quarterly 48 (S1):131-156.
On the Decomposition of Sets of Reals to Borel Sets.A. Levy & R. M. Solovay - 1972 - Annals of Mathematical Logic 5 (1):1-19.
Computational Randomness and Lowness.Sebastiaan A. Terwijn & Domenico Zambella - 2001 - Journal of Symbolic Logic 66 (3):1199-1205.
Set Theoretic Properties of Loeb Measure.Arnold W. Miller - 1990 - Journal of Symbolic Logic 55 (3):1022-1036.
Turing Cones and Set Theory of the Reals.Benedikt Löwe - 2001 - Archive for Mathematical Logic 40 (8):651-664.
A Covering Lemma for HOD of K (ℝ).Daniel W. Cunningham - 2010 - Notre Dame Journal of Formal Logic 51 (4):427-442.

Author's Profile

Robert Solovay
University of California, Berkeley

References found in this work

No references found.

Add more references

Citations of this work

Internal Cohen Extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.
Forcing Absoluteness and Regularity Properties.Daisuke Ikegami - 2010 - Annals of Pure and Applied Logic 161 (7):879-894.
Cores of Π11 Sets of Reals.Andreas Blass & Douglas Cenzer - 1974 - Journal of Symbolic Logic 39 (4):649 - 654.
Structure Theory for Projective Sets in the Plane With Countable Sections.Yutaka Yasuda - 1986 - Mathematical Logic Quarterly 32 (31-34):481-501.

Add more citations